# SDR DLM11992443

- Difficulty date: November 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803DE
- Make and model: Doug MD-11
- Aircraft serial: 48474
- System (JASC): 3417 · Air Data Computer
- Part: Cada
- Condition: Malfunction
- Location: Nr 2
- Component: 4059060901
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT CADC2 SHOWED PLUS 100 KTS WITH OVERSPEED WARNING.  REPLACED NR 2 CADC.  OP CKS NORMAL.
